1 doctor weighed in:

From last 1 month my bowel moment increase 3-4 times in a day. I am taking psyllium husk now.feeling bloating gas.muscus in stool.pls help?

1 doctor weighed in
Dr. Myrtle Oates
Obstetrics & Gynecology

In brief: Stop and Replace

Hello Neeraj, Please stop the Psyllium.
You already had increased bowel motility so then you added a stimulant on top of it. You are loosing some valuable chemicals like potassium. You can replenish them if you stop the frequency of BMs and eat normally. Also increase your water intake and add Gatorade. If you need further help consult a physician.

In brief: Stop and Replace

Hello Neeraj, Please stop the Psyllium.
You already had increased bowel motility so then you added a stimulant on top of it. You are loosing some valuable chemicals like potassium. You can replenish them if you stop the frequency of BMs and eat normally. Also increase your water intake and add Gatorade. If you need further help consult a physician.
Thank
Get help from a real doctor now
Dr. Keegan Duchicela
Board Certified,
12 years in practice
16M people helped
Continue
111,000 doctors available